9 days ago my boyfriend and I had sex, we used a condom but afterwards he stuck it in me for like 10 seconds and I didn't know he took his consom off (he wanted to feel what it was like). He pulled out very quickly as he had already came previously, but I am very scared about getting pregnant so I went about 8 hours later and took Plan B. I know I was ovulating at the time, and I usually take birth control but I am off it this month because it was making me very nauseous. Now it is 8 days after taking Plan B and I have had very light abdominal pain (like period cramps) for the past 12 hours. I don't know if this is pregnancy related or Plan B related. I'm stressing out so much. My period is due in about 4 days. Any help?
It could be pregnancy related or Plan B related. It was a very selfish thing for your BF to do to you. He should have held the base of the condom on his penis as he withdrew, to stop it sliding off. He may also have exposed you to sexually transmitted infections. You might want to get checked out.
If a guy deliberately did that to me, he wouldn't be coming back again! If he can disrespect you in that way, what else could he do?!
From the few dates you've given me, it does sound like you may have been ovulating at the time of unprotected sex. Plan B may not have been in time to delay your ovulation. You definitely did the right thing in taken it, though, if you did not want to become pregnant. It at least gives you a chance.
If you'd come here earlier, I'd have recommended another option of emergency contraception that you could use, too. The IUD/Coil can be fitted within 5 days of unprotected sex, & act as emergency contraception. It can also be left in place as longer term contraception.
If you period doesn't come on time, you can do a pregnancy test when it doesn't start. That will hopefully put your mind at rest. However, if you get a positive result, don't panic, but ask the doctor for a blood pregnancy test to confirm it, because Plan B can sometimes give a false-positive test result, as it's the same hormone that is higher in pregnancy.
Plan B can make your period late, so a pregnancy test is the only way you're going to find out. At least you only have to wait 4 days to do one. There are some earlier detection pregnancy tests that you can get, if you want to spend the money. Just bear in mind the false positive possibility, if you do.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2012 • 1 answer
Posted 18 Jul 2014 • 2 answers
Posted 18 Oct 2014 • 2 answers
Posted 20 Mar 2015 • 1 answer
Posted 3 Aug 2015 • 1 answer